Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on the Nuvaring for close to 8 years now. I am sexually active and my boyfriend and I have never used any other form of protection accept for the ring. It's now about a week before my period is supposed to come and I had some cramping and light spotting. I have never had spotting before and always get my period 2 days after I take the ring out. I'm concerned as to what this may mean. Please let me know if you have any thoughts or comments about this. Thanks!

Loading...

I am also experiencing the same issue, although I have only been using nuva ring for the past 6 months. I am not supposed to take the ring out for another 5 days, but I had some mild bleeding for the past 2 days, and today I started having heavy bleeding and cramping like a normal period. Please, if anyone knows anything about this it would be so helpful. Thanks!
Reply

Loading...

Are you sure it is still in there? I was on the Nuva ring and had spotting about a week before I was supposed to remove it. My doctor said that can happen sometimes not to worry about it. When I went to remove it on the scheduled time it wasn't in there. Now my doctor is telling me that can happen sometimes and I need to take a pregnancy test
Reply

Loading...

I am experiencing the same thing! I have been using the nuva ring for 6 years with no spotting. I am not due to take the ring out until next week and today I have spotting and cramping- never has this happened before. I will see how the day goes but if it gets worse I think I will call the doctor.
Reply

Loading...

I have been on the nuva for 2 years and have never had any problems until last week when I started spotting a week before my period. I just assumed it was time to take my nuva out so I did and now I'm having my period I think....Has this happened to anyone before??? Could I be pregnant? I won't be able to get to my doctor until monday....Please help Thanks!!!!
Reply

Loading...

This is exactly what is happening to me. I have been on nuva for almost three years with perfect regularity and now all of a sudden i have brownish spotting a week before my ring comes out. Should I take the ring out? or just wait for my normal day?
Reply

Loading...

I'm in the same boat. I've been using the nuvaring for over a year now...and suddenly I'm spotting a week before my period is supposed to start. What does this mean?

Reply

Loading...

What did it mean? Were you pregnant?
Reply

Loading...

My doctor said even though you start your period wait until the 28th day to take it out
Reply

Loading...